Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Mary,

    I felt the same way with PTU, but now that seems to have improved as
    my blood levels improved. I read that it takes 6 weeks to feel true
    improvement on anti-thyroid drugs and 10-14 weeks to feel *good*.

    Yesterday, a sweet little old lady from my church called me. (She calls
    every week to remind me she is praying for me). I burst into tears!
    And so, she burst into prayer and prayed on the spot. It certainly
    helped, my day improved from that point. My husband called twice to
    apologize, brought home pizza so I didn’t have to cook in a sleepless fog,
    the kids were VERY good and I slept somewhat better last night.

    How are the rest of your symptoms going since you started Tapezole? As
    anything seemed to relent?

    Glynis

    Anonymous
    Post count: 93172

    Sounds like a workout!! Not to mention that going to the doctor gives most
    people a slight increase in pulse etc, doctor anxiety. You never know
    what they’re going to tell you….

    My heartrate on the Inderal has been much lower but I noticed it still
    goes up during certain times of day and certain times of the month. I
    think because of this stupid disease I’ve become too sensitive to it.
    Slight changes I wouldn’t have noticed before are now very apparent to me.
    Is it that way with you now? I’m waiting for the day when it just doesn’t
    happen like this anymore…hopefully it will come soon.

    Did your Endo have anything promising to say? Glynis

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.